Reference : Pustulose exanthématique aiguë généralisée due à un agent de contraste iodé pour radi...
Scientific journals : Article
Human health sciences : Dermatology
Pustulose exanthématique aiguë généralisée due à un agent de contraste iodé pour radiodiagnostic.
[en] Acute generalized exanthematous pustulosis due to an iodinated contrast radiodiagnostic agent.
Paquet, Philippe mailto [Université de Liège - ULg > > Dermatopathologie >]
Vandenbossche, Géraldine [Centre Hospitalier Universitaire de Liège - CHU > > Dermatologie > >]
Nikkels, Arjen mailto [Université de Liège - ULg > > Dermatologie >]
Henry, Frédérique mailto [Université de Liège - ULg > > Dermatopathologie >]
Pierard, Gérald mailto [Université de Liège - ULg > > Dermatopathologie >]
Revue Médicale de Liège
Hopital de Baviere
Yes (verified by ORBi)
[en] Iodinated contrast agents are frequently involved in delayed polymorphic adverse skin reactions. Acute generalized exanthematous pustulosis following administration of iodinated contrast agents is a rare but severe form of such reactions. The disease is characterized by the sudden occurrence of an erosive and pustular erythroderma with fever, leukocytosis and sometimes peripheral adenopathies and liver involvement. This condition is considered as an immunologic reaction, primarily involving T lymphocytes. The overall mortality reaches about 1%. Elucidating the differential diagnosis with other acute paroxysmal drug eruptions (toxic epidermal necrolysis, Steven-Johnson syndrome and drug hypersensitivity syndrome) is of paramount importance for establishing the adequate treatment of PEAG.

File(s) associated to this reference

Fulltext file(s):

Open access
PUSTULOSE EXANTH.pdfPublisher postprint874.42 kBView/Open

Bookmark and Share SFX Query

All documents in ORBi are protected by a user license.